# SDR ASAA2019080973344

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 56,505 hours, 22,373 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Part serial: 1655A
- Condition: Failed
- Location: Rt Te Flap
- Part time: 64,014 hours, 25,374 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UPON SELECTING FLAPS 1, THE RIGHT FLAP STAYED AT UP WHILE LEFT FLAPS WERE BETWEEN UP AND 1. LE DEVICES REMAINED UP. USED ALTERNATE FLAPS WHICH DROVE C/O LE DEVICES PER QRH. GROUNDED - YES. EMERGENCY LANDING DECLARED. FSEU BITE TEST SHOWS FAULT MSG 27-52260 "TE FLAP SNSR R". ACCOMPLISHED B737-900 FIM 27-51 TASK 820 "RIGHT FLAP POSITION TRANSMITTER DISAGREE PROBLEM" FAULT ISOLATION. REMOVED & REPLACED RT FLAP POSITION TRANSMITTER (T428) IAW AMM 27-58-01. ACCOMPLISHED FLAP POSITION TRANSMITTER ADJUSTMENT & TEST IAW AMM 27-58-01-820-801, OPS CK NORMAL.
